# SDR FDEA202008211966

- Difficulty date: August 21, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 88,429 hours, 20,269 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Out Of Limits
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK - UPPER CARGO DOOR SIDE FORWARD HINGES ( PART NUMBER ACA 7332-1) FOUND   8 LOBES OUT OF LIMITS.  MAIN DECK, UPPER CARGO DOOR SIDE FORWARD HINGES (P/N ACA 7332-1) 9 LOBES, REWORKED AS PER MD-11 SRM 51-21-01-0G.  REPAIR BUSHINGS (09EA) FABRICATED BY MACHINING AND INSPECTED, AS PER MD-11 CMM 52-34-04 AND EA NR 1-5230-162590 A PART 2 STEPS 2 AND 5.  TITLE: DOORS-CARGO DOORS-MAIN DECK CARGO DOOR FORWARD HINGE LOBES ELONGATED: STA 636.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
